Actions

XSEDE Quarterly Meeting Action Items and Decision Recording

Preparation

Logistics

Date:  Wednesday, June 5th & Thursday, June 6th from 9:00 am - 4:00 pm CT

Location:  Remote Sessions only

Zoom coordinates sent by Outlook meeting invitation and posted below.


Draft slide decks for the Annual Review sessions should be placed here: https://drive.google.com/drive/u/1/folders/1DZGrmU6rLEmDYZe1bFbVjZOJvkZIXgwu

Agenda (Final)

Wednesday, June 5th

Plenary Sessions

Type

Time (CT)DurationTopic (presentation link)LeadActions/DecisionsParticipants
Plenary9:00am-9:15am15 mins

Gathering & welcome

PM&R Update

All
Plenary9:15am-10:00am45 minsPanel Session: XCIAll
Plenary10:00am-10:45am45 minsPanel Session: Introduction  
Break10:45am-11:00am15 minsBreak   
Plenary11:00am-11:45pm45 mins

Panel Session: Community Impact & Science Use Cases

All
Break11:45pm-12:00pm15 minsBreak  

 

Plenary12:00pm-12:45pm45 mins

Panel Session: Project Governance & KPI Driven Decisions

All
Break12:45pm-1:00pm15 minsBreak   
Plenary1:00pm-1:45pm45 minsPanel Session: CEE All
Break1:45pm-2:00pm15 minsBreak   
Plenary2:00pm-2:45pm45 minsPanel Session: RAS All
Break2:45pm-3:00pm15 minsBreak


Plenary3:00pm-3:45pm45 minsPanel Session: ECSSAll


Thursday, June 6th

Plenary and Parallel 1 Sessions

Type

Time (CT)DurationTopic (presentation link)LeadActions/DecisionsParticipants
Plenary9:00am-9:45am45 minsPanel Session: OperationsAll
Break9:45am-10:00am15 minsBreak   
Plenary10:00am-11:30am90 mins

Panel Session: Program Office

Summary & Finances (Payne)

Impact of Metrics review (DeStefano)

ROI (Stewart) https://docs.google.com/presentation/d/1YeG2s4LfpMp0fjnoEVr2nURWUspaWm0bn_H5IHbqXnY/edit?usp=sharing

Discover More with XSEDE (Remmert)

All
Break11:30am-12:00pm15 minsBreak


Plenary
12:00am-12:45am45 minsAll
Break12:45pm-1:00pm15 minsBreak   
Parallel 11:00pm-1:45pm45 minsChampion Focus Groups at PEARC19

Julie Wernert, Lizanne DeStefano, Dana Brunson, Henry Neeman ,Kelly Gaither, Champion Leadership Team members, and others as interested

Parallel 2


XRAC Rejection: Who gets rejected by whom?





Ken Hackworth & CEE/User Support

Break1:45pm-2:00pm15 minsBreak   
Parallel2:00pm-2:45pm45 mins

XSEDE Development Coordination Council

(RAS Slides, XCI Slides, UII Slides)

Conflicts

Generic Slide Template

XSEDE Google Slides template (for 2019 NSF Review)

XSEDE PowerPoint template for 2019 NSF Review

XSEDE Generic Google Slides template